Kristen (xx_socold_xx) wrote in vaginapagina,
Kristen
xx_socold_xx
vaginapagina

Diflucan + antibiotics

I just had an unsuccessful insertion of a word catheter to treat a bartholin's gland cyst. It fell out twice and will not stay in anymore. I was given antibiotics on the first day of my procedure, and was told to continue taking them and finish the whole dose. I think I'm on day 6 of 10; so I've taken about 11 pills. It is the generic form of Augmentin.

A few days ago, I was also given the generic of Diflucan (I think fluconazole? or something like that) since I've been on a lot of antibiotics lately and have gotten some pretty bad yeast infections, especially my current one. I was given two of the one-tablet doses, and the label says to take it every other day. So I took one last night, and I'm supposed to take the other one tomorrow.

I know the side effects of both these pills can be nausea, mild vomiting, diarrhea, etc., but how likely is it for one or both of these to actually make me throw up? I took the Diflucan last night and one of my anitibotics this morning around 7:15 am with some Activia yogurt. By 10 am, I was in class, extremely nauseous, and ended up throwing up about 11:10 am. I've also spent part of my morning on the toilet, not with diarrhea, but just having to go a lot.

Anyone experienced something similar with Diflucan? I can't think of any other reason I would have thrown up. :\
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments